# SDR DXTA2020082304018

- Difficulty date: August 23, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Rkwell 700
- Aircraft serial: 7000029
- Aircraft time: 85 hours, 54 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND SELECTING LANDING GEAR UP, NOSE GEAR CAME UP, BUT BOTH MAIN GEAR INDICATIONS WERE AMBER.  GEAR MISCOMPARE AND GEAR DOOR OPEN CAS MESSAGES APPEARED.  AFTER SELECTING LANDING GEAR HANDLE DOWN, NOTHING HAPPENED FOR APPROXIMATELY 90 SECONDS.  THEN BOTH MAIN GEAR CAME DOWN FOLLOWED BY THREE GREEN INDICATIONS.  SIGN OFF.  TEAM 700 REVIEWED ARES RECORDS AND NOTED RT MAIN GEAR I/B DOOR SIGNAL CUTTING OUT IN FLIGHT.  THEY RECOMMENDED INSPECT AND ADJUST PROXIMITY SWITCH.  JACKED AIRCRAFT AND CHECKED MAIN GEAR DOOR OPEN SENSOR RIGGING, FOUND SENSOR (UY015) TO BE AT 0.056 INCH FROM TARGET PLATE AND M.M. CALLS OUT 0.03 INCH.  ADJUSTED SENSOR TO 0.03 INCH.  PERFORMED GEAR SWING AND ALL INDICATIONS CHECKED GOOD. WORK PERFORMED IAW 700 M.M. CHAPTER 32-60-30.  SERVICED HYDRAULICS AND DOWN JACKED AIRCRAFT.
